Blank Cover Image
所蔵情報QRコード

Tokyo journal of mathematics

資料種別:
雑誌
背文字タイトル:
Tokyo journal of mathematics
出版情報:
Tokyo : Kinokuniya Book Store Co., c1978-
形態:
v. ; 28 cm
巻次年月次:
Vol. 1, no. 1 (July 1978)-
ISSN:
03873870
書誌ID:
AA00459459
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

Allerton Press

茨城大学理学部数理科学科

Dept. of Mathematical Sciences, Faculty of Science, Ibaraki University

Trung tâm khoa học tự nhiên và công nghệ quốc gia (Vietnam), Hội Toán học Việt Nam

National Centre for Natural Science and Technology & Vietnamese Mathematics Society, Springer

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

Consultants Bureau

Consultant Bureau

Institut za matematiku (Novi Sad, Serbia)

Institute of Mathematics, Faculty of Science, University of Novi Sad

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University

Dept. of Mathematics, Faculty of Science, Kumamoto University

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12